# SDR UALA2013032501815

- Difficulty date: March 22, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 61,276 hours, 23,009 cycles
- Engine: Iae V2527A5
- System (JASC): 2300 · Communications System
- Part: Switch
- Condition: Missing
- Location: Radio
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER ON FIRST OFFICERS SIDE STICK RADIO SWITCH MISSING.  REPLACE HANDGRIP PER MAINT TIP 23-012.  INSTALLED NEW COVER.
